# SDR 2022FA0000000

- Difficulty date: December 29, 2021
- Submitted: January 1, 2022
- Operation: General aviation
- Aircraft: N164HA
- Make and model: Beech B-99
- Aircraft serial: U60
- Aircraft time: 53,690 hours, 40,110 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ON CLIMB OUT THE LEFT OIL PRESSURE GAUGE AND LEFT TORQUE INDICATOR STARTED TO FLICKER.  DURING THE RETURN, THE LEFT TORQUE INDICATOR CONTINUED TO FALL AND OIL PRESSURE FELL BELOW 40 PSI. THE PILOT DECIDED TO SECURE THE ENGINE AND PROCEED INBOUND SINGLE-ENGINE. AIRCRAFT SAFELY RETURN TO KLAS.      
AMF MAINTENANCE INSPECTED AND FOUND A LOOSE OIL PUMP LINE.  RESECURED AND SERVICED ENGINE AS REQUIRED, PERFORMED AN UNSCHEDULED INSPECTION FOR LOSS OF OIL PRESSURE WITH NO DEFECTS FOUND, ENGINE OPS CHECK GOOD.
